Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
Prokhorov, Y. V., Götze, F., & Ulyanov, V. V. (2018). ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES. THEORY OF PROBABILITY AND ITS APPLICATIONS, 62(1), 98-116. doi:10.1137/S0040585X97T988514
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Götze, F., Naumov, A., & Tikhomirov, A. (2017). Distribution of linear statistics of singular values of the product of random matrices. Bernoulli, 23(4B), 3067-3113. doi:10.3150/16-BEJ837
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2509956
Bobkov, S. G., Chistyakov, G., & Götze, F. (2012). Bounds for characteristic functions in terms of quantiles and entropy. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 17, 1-9. doi:10.1214/ECP.v17-2053
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596316
Chistyakov, G., & Götze, F. (2007). Independence of linear forms with random coefficients. PROBABILITY THEORY AND RELATED FIELDS, 137(1-2), 1-24. doi:10.1007/s00440-006-0503-6
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
Götze, F., Prokhorov, Y. V., & Ulyanov, V. V. (1998). On smooth behavior of probability distributions under polynomial mappings. THEORY OF PROBABILITY AND ITS APPLICATIONS, 42(1), 28-38.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="characteristic functions"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung